Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do Hiv-related Rashes Itch

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Severe itch and rash

I have been taking Atripla for 3 months now and about a month ago I developed severe itching all over from head to toe which feels like a million ants crawling under the skin. This has recently been accompanied with a mild red rash on the chest,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...A variety of skin disorders can flare up after starting effective HIV medications that can be immune reconstitution related or due to a reaction to one of the drugs (most often the efavirenz in Atripla). Common skin conditions that can flare up in Read more »

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo... Read more »

itching and wrist rash

I have been HIV+ for about two years ago. I started meds(Truvada & Sustiva) about 1 year ago and... Read more »
Articles
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...a type of medicine called a fusion inhibitor. Fusion inhibitors work by blocking HIV from entering human cells. HIV/AIDS-Related Uses Enfuvirtide was approved by the FDA on March 13, 2003, for use with other anti-HIV drugs in the treatment of... Read more »
Test Positive Aware Network

Aptivus

...Boehringer-Ingelheim, www.aptivus.com , 1 (800) 542-6257 Potential side effects and toxicity: Mostly gastrointestinal-related; mild diarrhea, nausea, vomiting, abdominal pain, and fatigue. In clinical trials, symptoms have been managed by... Read more »
The Well Project

Gynecological Problems

...HIV-positive women often have recurring yeast infections that are difficult to treat. You are more likely to experience yeast-related problems if you: Have low CD4 cell counts Take antibiotics, steroids, or birth control pills Douche, wear... Read more »
AIDSinfo

An Overview of Viread (Tenofovir)

...transcriptase from completing its job. This prevents the HIV DNA strand from being formed and halts the HIV life cycle. HIV/AIDS-Related Uses Tenofovir DF was approved by the U.S. Food and Drug Administration (FDA) on October 26, 2001 for use... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner cheek area on both sides and here and there on the rest of my face. It didn't burn or... Read more »

RASH

Posted by Anonymous, 3 Replies
...my face. No big deal right? Well my forehead always seemed red long after my face turned tan. I can now see it seems to be a rash. Looks sunburned with a few bumps bumps in it. They are raise a little and do not itch. This redness has been there... Read more »

rash under armpit

Posted by Anonymous, 3 Replies
...is a rash under the armpit a common ars symptom. the rash under my armpit looks to me as it is peeling.it is kind of red in color but not Read more »